The theory of wage differentials, induced technical progress and the pure theory of International trade
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 114 (1978)
Issue (Month): 1 (March)
|Contact details of provider:|| Web page: http://www.springer.com|
Postal:Kiellinie 66, D-24105 Kiel
Phone: +49 431 8814-1
Fax: +49 431 8814528
Web page: https://www.ifw-kiel.de/
More information through EDIRC
|Order Information:||Web: http://www.springer.com/economics/international+economics/journal/10290/PS2|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Everett E. Hagen, 1958. "An Economic Justification of Protectionism," The Quarterly Journal of Economics, Oxford University Press, vol. 72(4), pages 496-514.
- Hazari, Bharat R, 1975. "Factor Market Distortions, Technical Progress, and Trade," Oxford Economic Papers, Oxford University Press, vol. 27(1), pages 47-60, March.
- Jones, Ronald W, 1971. "Distortions in Factor Markets and the General Equilibrium Model of Production," Journal of Political Economy, University of Chicago Press, vol. 79(3), pages 437-459, May-June.
- Albert Fishlow & Paul A. David, 1961. "Optimal Resource Allocation in an Imperfect Market Setting," Journal of Political Economy, University of Chicago Press, vol. 69, pages 529-529.
- Richard A. Brecher, 1974. "Minimum Wage Rates and the Pure Theory of International Trade," The Quarterly Journal of Economics, Oxford University Press, vol. 88(1), pages 98-116.
- Jagdish Bhagwati, 1958. "Immiserizing Growth: A Geometrical Note," Review of Economic Studies, Oxford University Press, vol. 25(3), pages 201-205.
When requesting a correction, please mention this item's handle: RePEc:spr:weltar:v:114:y:1978:i:1:p:146-159. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.